# SDR AALA20090714TUL13

- Difficulty date: July 9, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N59523
- Make and model: Doug DC-9-82
- Aircraft serial: 49915
- Aircraft time: 55,593 hours, 28,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 39364031
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WHEEL WELL MAIN LANDING GEAR DOOR ACTUATOR SUPPORT SHELF CRACKED IN RADIUS.  INSTALLED NEW SUPPORT BRACKET IN RIGHT HAND WHEEL WELL PER DRAWING 3936403 AND SRM 51-10-00.
